Abelian varieties having a reduction of K3 type

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)511-527
Number of pages17
JournalDuke Mathematical Journal
Volume65
Issue number3
DOIs
StatePublished - Jan 1 1992

Fingerprint

Abelian Variety

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{20222e5f97134041bc345c8610bb97aa,
title = "Abelian varieties having a reduction of K3 type",
author = "Zarkhin, {Yuriy G.}",
year = "1992",
month = "1",
day = "1",
doi = "10.1215/S0012-7094-92-06520-3",
language = "English (US)",
volume = "65",
pages = "511--527",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "3",

}

Abelian varieties having a reduction of K3 type. / Zarkhin, Yuriy G.

In: Duke Mathematical Journal, Vol. 65, No. 3, 01.01.1992, p. 511-527.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Abelian varieties having a reduction of K3 type

AU - Zarkhin, Yuriy G.

PY - 1992/1/1

Y1 - 1992/1/1

UR - http://www.scopus.com/inward/record.url?scp=33746982966&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33746982966&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-92-06520-3

DO - 10.1215/S0012-7094-92-06520-3

M3 - Article

AN - SCOPUS:33746982966

VL - 65

SP - 511

EP - 527

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 3

ER -